Inviscid limit for damped and driven incompressible Navier-Stokes equations in ℝ2

P. Constantin, F. Ramos

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

We consider the zero viscosity limit of long time averages of solutions of damped and driven Navier-Stokes equations in ℝ. We prove that the rate of dissipation of enstrophy vanishes. Stationary statistical solutions of the damped and driven Navier-Stokes equations converge to renormalized stationary statistical solutions of the damped and driven Euler equations. These solutions obey the enstrophy balance.

Original languageEnglish (US)
Pages (from-to)529-551
Number of pages23
JournalCommunications In Mathematical Physics
Volume275
Issue number2
DOIs
StatePublished - Oct 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Inviscid limit for damped and driven incompressible Navier-Stokes equations in ℝ<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this